MathSciNet Relay Station
MathSciNet bibliographic data
MR1118014 16G70 (16G10)
Zhang, Ying Bo The structure of stable components. Canad. J. Math. 43 (1991), no. 3, 652–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement